ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Quadratic Lyapunov functions for linear systems Journal

Venkatesh, YV (1969) Quadratic Lyapunov functions for linear systems Journal. In: Mathematical Proceedings of the Cambridge Philosophical Society, 66 (1). 115-117 .

[img] PDF
Quadratic_Lyapunov.pdf - Published Version
Restricted to Registered users only

Download (146kB) | Request a copy
Official URL: http://journals.cambridge.org/action/displayAbstra...


The paper deals with the existence of a quadratic Lyapunov function V = x′P(t)x for an exponentially stable linear system with varying coefficients described by the vector differential equation S0305004100044777_inline1 The derivative dV/dt is allowed to be strictly semi-(F) and the locus dV/dt = 0 does not contain any arc of the system trajectory. It is then shown that the coefficient matrix A(t) of the exponentially stable sy

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Cambridge University Press.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Depositing User: Ms V Mangala
Date Deposited: 08 Aug 2011 05:34
Last Modified: 08 Aug 2011 05:34
URI: http://eprints.iisc.ac.in/id/eprint/39817

Actions (login required)

View Item View Item